# SDR AALA20030818

- Difficulty date: July 31, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: ALT7008
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN ALTIMETER IS STUCK AT 100, AFTER TAKEOFF FLAG WAS DISPLAYED OFF FLAGG NOT DISPLAYED ON GROUND.  REPLACED CAPTAINS BARO ALTIMETER PER MM 34-13-01, SYSTEM CHECKS NORMAL.  (M)
